# SDR CAL960594

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27522
- Make and model: Doug DC-9-32
- Aircraft serial: 47524
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch Assy
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1435 - WHEN LANDING GEAR HANDLE WAS MOVED TO THE DOWN POSITION FOR LANDING ON APPROACH TO CLE, THE LT MLG RED UNSAFE LIGHT DID NOT ILLUMINATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG UPLOCK LATCH ASSEMBLY ROLLER JAMMED.  THE ROLLER WAS ADJUSTED AND A LANDING GEAR SENSOR CHECK WAS PERFORMED IAW MM 32-60-00 AND ALL LIGHTS CHECKED NORMAL.  (X)
